# SDR CALA2012050700330

- Difficulty date: May 7, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 35,137 hours, 11,685 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Link
- Part number: 53722
- Condition: Loose
- Location: R2 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDOW HANDLE BINDS WHEN OPENING. T/S FOUND WINDOW TRIM BINDING AND LOWER AFT SNUBBER LINK LOOSE INTERNALLY.  R & R LINK 19-5611-3-0037 AND ADJUSTED TRIM IAW AMM 56-11-02-825-001.  OPS CHECKS GOOD, NO FURTHER DEFECTS NOTED.
